On polynomials with simple trigonometric formulas.
Gregorac, R.J.
International Journal of Mathematics and Mathematical Sciences, Tome 2004 (2004), p. 3419-3422 / Harvested from The Electronic Library of Mathematics
Publié le : 2004-01-01
DOI : https://doi.org/10.1155/S0161171204311245
EUDML-ID : urn:eudml:doc:51791
@article{02171791,
     title = {On polynomials with simple trigonometric formulas.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {2004},
     year = {2004},
     pages = {3419-3422},
     doi = {10.1155/S0161171204311245},
     zbl = {1075.42001},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02171791}
}
Gregorac, R.J. On polynomials with simple trigonometric formulas.. International Journal of Mathematics and Mathematical Sciences, Tome 2004 (2004) pp. 3419-3422. doi : 10.1155/S0161171204311245. http://gdmltest.u-ga.fr/item/02171791/